MAUDE Adverse Event Report: MERIT MEDICAL IRELAND INQWIRE.GUIDE WIRE; WIRE, GUIDE, CATHETER

MERIT MEDICAL IRELAND INQWIRE.GUIDE WIRE; WIRE, GUIDE, CATHETER
Catalog Number IQ35F180J1O5RS/B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Perforation of Vessels (2135); Pericardial Effusion (3271)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be established.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
Customer alleged nothing unusual was noted throughout the case.Physician was trying to wire the left inferior phrenic vein (lipv) but had gone more anteriorly with the wire and he believes that was what had caused the perforation.Second attempt at wiring the lipv was successful.Patient was haemodynamically stable throughout procedure.However, patient was hypotensive after anaesthetic has worn off about an hour later after the procedure.Patient blood pressure continued to worsen 3 hours later and an echo was ordered which 1-1.5 cm of pericardial effusion was found.Physician did pericardiocentesis and patient blood pressure and heart rate return to normal and is expected to fully recover.

Brand Name
INQWIRE.GUIDE WIRE
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI  H91 W274
Manufacturer (Section G)
MERIT MEDICAL IRELAND
parkmore business park west
galway H91 W 274
EI   H91 W274
Manufacturer Contact
adrian cole
1600 merit parkway
south jordan, UT 84095
MDR Report Key24367063
Report Number1721504-2026-00878
Device Sequence Number20137375
Product Code DQX
UDI-Device Identifier00884450019467
UDI-Public00884450019467
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K133230
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberIQ35F180J1O5RS/B
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient SexUnknown